| Catalog Number |
KSAW-6.0-38-80-RB-SHTL-HC |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
08/04/2015
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol_(b)(4), compliant/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
Event or Problem Description
The end user stated that once the device was in place, other 6 fr devices would not pass through it.The device was removed and an alternate device was used to complete the procedure.It was also noted that the coil and inner liner of the sheath showed signs of separation from the inner diameter.A section of the device did not remain inside the patient¿s body.The patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.